# SDR COMA2010113050248

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 7,900 hours, 4,915 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: GG670980051
- Part serial: 00976
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,900 hours, 4,915 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL380 A/C PRESSURIZATION BEGAN TO CLIMB AT 1500 TO 2000 FT PER MIN.  PERFORMED QRH FOR EMERGENCY DESCENT.  RECEIVED CABIN ALT WARNING MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY IN SDF.  REMOVED AND REPLACED LEFT SAFETY VALVE.
